Volume 10, Number 1
Preview Issue Next Issue

full paper access

Ren-cang Li

J. Comp. Math., 10 (1992), pp. 1-20

Preview Full PDF Citation Download 161 312 Article preview

full paper access

Qing-min Yang

J. Comp. Math., 10 (1992), pp. 21-28

Preview Full PDF Citation Download 153 283 Article preview

full paper access

Shu-guang Yang and Jian-wen Liao

J. Comp. Math., 10 (1992), pp. 29-38

Preview Full PDF Citation Download 157 297 Article preview

full paper access

Quan Zheng and Ming-you Huang

J. Comp. Math., 10 (1992), pp. 39-56

Preview Full PDF Citation Download 150 284 Article preview

full paper access

Hou-deHan , V.P. ll'in, R.B.Kellogg and Yuan Wei

J. Comp. Math., 10 (1992), pp. 57-76.

Preview Full PDF Citation Download 148 259 Article preview

full paper access

Ping-qi Pan

J. Comp. Math., 10 (1992), pp. 77-92.

Preview Full PDF Citation Download 162 309 Article preview

full paper access

Shu-fang Xu

J. Comp. Math., 10 (1992), pp. 93-97

Preview Full PDF Citation Download 147 284 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80